# SDR AALA202207013439

- Difficulty date: May 19, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON INTERCOSTAL LOCATED BETWEEN 277 TO 294.5 AND BUTT LINE 0. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
